# SDR AALA201803099003

- Difficulty date: March 8, 2018
- Submitted: March 9, 2018
- Operation: Air carrier
- Aircraft: N777AN
- Make and model: Boeing 777223
- Aircraft serial: 29585
- Aircraft time: 76,625 hours, 9,104 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

L1 WINDSHIELD CRACKED IN FLIGHT. FLIGHT DIVERTED DUE TO THE L2 WINDOW OUTER PANE HAD SHATTERED. NO EMERGENCY DECLARED. FLIGHT LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.   REPLACED THE L1 WINDOW AND WINDOW HEAT CONTROLLER IAW AMM 30-41-00, AND AMM 56-11-01.  AIRCRAFT WAS GROUNDED.
